| Model Number |
00884450023426 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Should the catheter be returned later, the investigation will be re-opened.
Event or Problem Description
The account alleges that the hub on the chronic dialysis catheter was cracked and leaking.